Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 11, Pages 675-680
http://dx.doi.org/10.1155/S0161171202007779

On an infinite series for (1+1/x)x and its application

Department of Mathematics, Christopher Newport University, Newport News 23606, VA, USA

Received 20 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An infinite series for (1+1/x)x is deduced. As an application, a refinement of Carleman's inequality is achieved.